# SDR ASAA11410217

- Difficulty date: July 27, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 61,338 hours, 34,918 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Mount
- Part number: 656571035
- Condition: Cracked
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 VHF ANTENNA MOUNT WAS FOUND TO BE CRACKED.  REMOVED NR 3 VHF 3 ANTENNA MOUNT AND INSTALLED NEW MOUNT PER SRM 51 40 02.
